MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT LARGE 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVL5
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Osteolysis (2377); Neck Pain (2433)
Date of Event 02/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc vivo implant at level c4-5 on (b)(6) 2024.The patient had a follow up appointment where x-rays revealed deteriorating bone below the implant.At that time, the patient had no pain.The patient recently developed pain and additional x-rays revealed more deterioration of bone below the implant.It is uncertain what caused the bone deterioration.The surgeon removed the implant and fused the level on (b)(6) 2025.The patient had no issues during the removal surgery and is doing well now.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.There are no previous capas or issues related to the complaint.Issue-2024-0018 / capa-2024-0011 has been initiated to monitor the increase in vivo migration complaints.The removed implants will be evaluated following exponent's approved prodisc c device evaluation protocol.The report will be issued under pdcv-0028.Additionally, imaging was provided that showed the bone deterioration and implant migration.The removal was completed due to bone deterioration and implant migration which caused patient pain.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient was implanted with a pdc vivo implant at level c4-5 on (b)(6) 2024.The patient had a follow up appointment where x-rays revealed deteriorating bone below the implant.At that time, the patient had no pain.The patient recently developed pain and additional x-rays revealed more deterioration of bone below the implant.It is uncertain what caused the bone deterioration.The surgeon removed the implant and fused the level on (b)(6) 2025.The patient had no issues during the removal surgery and is doing well now.

Brand Name
PRODISC C VIVO US IMPLANT LARGE 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road, suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key21633302
Report Number3007494564-2025-00034
Device Sequence Number18473764
Product Code MJO
UDI-Device Identifier00843193113733
UDI-Public(01)00843193113733(17)281231(10)2024-0002
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVL5
Device Catalogue NumberN/A
Device Lot Number2024-0002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale